# SDR CA010518004

- Difficulty date: November 29, 2000
- Submitted: May 25, 2001
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 3,902 hours
- Engine: Tmeca ARRIEL1D
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Condition: Leaking
- Location: Main Rotor
- Part time: 3,190 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) ROUTINE DAILY INSPECTION REVEALED EXCESSIVE LEAKAGE FROM MAIN ROTOR SERVO. SERVO REMOVED FOR REPAIR.
